# SDR GTIA010002

- Difficulty date: January 8, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 953 - L1 DOOR EMERGENCY SLIDE PACK CAME OFF.  REINSTALLED SLIDE, OPS CHECK GOOD IAW MM 25-62-0.  (M)
